Approximation Several Zeroes of a Class of Periodical Complex Functions
Year: 1990
Author: Tang-An Gao, Ze-Ke Wang
Journal of Computational Mathematics, Vol. 8 (1990), Iss. 4 : pp. 381–385
Abstract
This paper discussed the number of zeros of the complex function F:C→C defined by F(Z)=n∑k=1(akcos(kZ)+bksin(kZ))+α0+α1Im(z)+⋯+αm(Im(Z))m.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/1990-JCM-9450
Journal of Computational Mathematics, Vol. 8 (1990), Iss. 4 : pp. 381–385
Published online: 1990-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 5
Author Details
Tang-An Gao Email
Ze-Ke Wang Email